Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, paper published in the English version journal (Mi mz11464)  

This article is cited in 7 scientific papers (total in 7 papers)

Papers published in the English version of the journal

Quadratic Dissipative Evolution of Gaussian States with Drift

A. E. Teretenkov

Lomonosov Moscow State University, Moscow, Russia

Abstract: The solution of the Cauchy problem for the Gorini–Kossakowski–Sudarshan–Lindblad equation describing the irreversible quantum evolution of an $n$-particle system with a generator, which is a quadratic function in creation-annihilation operators, is reduced to the calculation of standard algebraic functions of $2n \times 2n$ matrices.

Keywords: multimodal generator, GKS-L equations, quantum dissipation, Gaussian state, quantum semigroup.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00578
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00578.



English version:
Mathematical Notes, 2017, 101:2, 341–351

Bibliographic databases:

Received: 01.11.2016
Language:

Citation: A. E. Teretenkov, “Quadratic Dissipative Evolution of Gaussian States with Drift”, Math. Notes, 101:2 (2017), 341–351

Citation in format AMSBIB
\Bibitem{Ter17}
\by A.~E.~Teretenkov
\paper Quadratic Dissipative Evolution of Gaussian States with Drift
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 341--351
\mathnet{http://mi.mathnet.ru/mz11464}
\crossref{https://doi.org/10.1134/S0001434617010370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635289}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700037}
\elib{https://elibrary.ru/item.asp?id=29482872}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015676779}


Linking options:
  • http://mi.mathnet.ru/eng/mz11464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Teretenkov A.E., “Symplectic Analogs of Polar Decomposition and Their Applications to Bosonic Gaussian Channels”, Linear Multilinear Algebra  crossref  isi
    2. A. E. Teretenkov, “Quadratic Fermionic Dynamics with Dissipation”, Math. Notes, 102:6 (2017), 846–854  mathnet  crossref  crossref  isi  elib
    3. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. E. Teretenkov, “Pseudomode Approach and Vibronic Non-Markovian Phenomena in Light-Harvesting Complexes”, Proc. Steklov Inst. Math., 306 (2019), 242–256  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. E. Teretenkov, “Irreversible quantum evolution with quadratic generator: review”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 22:4 (2019), 1930001  crossref  mathscinet  zmath  isi
    6. A. E. Teretenkov, “Dynamics of Moments of Arbitrary Order for Stochastic Poisson Compressions”, Math. Notes, 107:4 (2020), 695–698  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Yu. A. Nosal, A. E. Teretenkov, “Exact Dynamics of Moments and Correlation Functions for GKSL Fermionic Equations of Poisson Type”, Math. Notes, 108:6 (2020), 911–915  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021